RUS  ENG
Full version
JOURNALS // Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie // Archive

Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012 Issue 11, Pages 43–53 (Mi vyuru45)

This article is cited in 8 papers

Mathematical Modelling

The Destruction of the Solution of the Nonlocal Equation with Gradient Nonlinearity

M. O. Korpusov

Lomonosov Moscow State University (Moscow, Russian Federation)

Abstract: In this paper we continue our consideration of equations with gradient nonlinearities. In this paper, we consider initial-boundary value problem in a bounded domain with smooth boundary for non-local in time equation with gradient nonlinearity and prove the local solvability of the strong generalized sense, in addition, we obtain sufficient conditions for the destruction of a finite time and sufficient conditions for global in time solubility.

Keywords: nonlocal equation with gradient nonlinearity, Sobolev type equations, the destruction of the solutions.

UDC: 517.957

Received: 11.11.2011



© Steklov Math. Inst. of RAS, 2025